# SDR SWAA2013110421783

- Difficulty date: October 27, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 50,791 hours, 29,342 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 65C25229
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELT FRAME CRACKED AT STATION 727D, STRINGER 9R.  REPAIRED FRAME IAW SRM.
